Liu Shih-Chao. On many-one degrees

Journal of Symbolic Logic 31 (3):512-513 (1996)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,400

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: Shih-Chao Liu, On Many-One Degrees. [REVIEW]Gerald E. Sacks - 1966 - Journal of Symbolic Logic 31 (3):512-513.
A note on many·one reducibility.Shih-Chao Liu - 1963 - Journal of Symbolic Logic 28 (2):143-153.
On the analytic and the synthetic.Liu Shih-Chao - 1956 - Philosophical Review 65 (2):218-228.
A note on many·one reducibility.Shih-Chao Liu - 1963 - Journal of Symbolic Logic 28 (1):35-42.
Four types of general recursive well-orderings.Shih Chao Liu - 1962 - Notre Dame Journal of Formal Logic 3 (2):75-78.
Recursive linear orderings and hyperarithmetical functions.Shih-Chao Liu - 1962 - Notre Dame Journal of Formal Logic 3 (3):129-132.
Infima of d.r.e. degrees.Jiang Liu, Shenling Wang & Guohua Wu - 2010 - Archive for Mathematical Logic 49 (1):35-49.

Analytics

Added to PP
2014-04-01

Downloads
3 (#1,315,623)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references